# SDR DLM88090536

- Difficulty date: March 23, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054767
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK LBL 44 FS 200 TO 246 WORN.  INSTALLED NEW SEAT TRACK SECTION/SPLICE IAW SRM 53-05 FIG 4F.
